# SDR ASOA03260

- Difficulty date: June 15, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATVE.  MAINTENANCE ADJUSTED THE PASSENGER DOOR EMERGENCY LIGHT LAMP SOCKET.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
